Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \alpha $-recognizable semigroups


Authors: S. A. Rankin, C. M. Reis and G. Thierrin
Journal: Proc. Amer. Math. Soc. 70 (1978), 93-99
MSC: Primary 20M35; Secondary 94A30
MathSciNet review: 0492028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semigroups in which every principal congruence is of finite index are studied in this paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M35, 94A30

Retrieve articles in all journals with MSC: 20M35, 94A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0492028-9
Article copyright: © Copyright 1978 American Mathematical Society